# SDR USAA920081648

- Difficulty date: September 7, 2008
- Submitted: October 2, 2008
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- Aircraft time: 61,247 hours, 27,175 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOG PAGE 8163386 FLT NR 14 PHX-JFK-EEL.  ACFT EMERGENCY LIGHTS WERE ON 15-20 MINS DUE TO GROUND POWER FAILURE AT GATE.  FLIGHT ATTENDANT REPORTED EMERGENCY LIGHTS WENT OUT.  FLICKERED OFF BEFORE GATE POWER RESTORED.  CHARGED STATE OF EMERGENCY LIGHTS NOW IN QUESTION.  MX RESET CONNECTORS ON EMERGENCY LIGHT PACKS.  BITE CHECK OF LIGHTS GOOD.
